| Model Number |
PCB00 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, information not provided.If implanted, give date: not applicable as lens was not implanted.If explanted, give date: not applicable as lens was not explanted.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the pcb00 26.5 diopter intraocular lens (iol) was three quarters of the way into the eye and would not advance further.The lens was partially delivered into the patient¿s operative as the iol would not advance further(stuck in cartridge).No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).
Additional Manufacturer Narrative
Additional information device evaluation: product testing could not be performed as the product was not returned.The reported event could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: based on the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.